Copy For Citation
Durmaz S., Altay Demirbağ S., Kaya M. O.
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.11, no.8, pp.565-570, 2010 (SCI-Expanded)
Article / Article
INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Nonlinear oscillator, Hamiltonian, high order Hamiltonian approach, Duffing equation, nonlinear oscillator with discontinuity, VARIATIONAL ITERATION METHOD, DISCONTINUITY, BALANCE
Istanbul Technical University Affiliated:
This paper suggests a high order Hamiltonian approach to nonlinear oscillators. Two examples are given to illustrate the effectiveness of the method. The maximum relative error of Duffing oscillator obtained by He's Hamiltonian approach is 2.22%; while the present approach leads to 0.19% and 0.009% accuracy, respectively, for the second and third approximations.